# SDR CA190220001

- Difficulty date: February 8, 2019
- Submitted: August 14, 2020
- Operation: General aviation
- Make and model: Pilats PC12
- Engine: Pwa PT6A67B
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Heat Exchanger
- Part number: 305724901
- Condition: Damaged
- Location: Engine
- Stage of operation: TO
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) CUSTOMER REPORTED AN ABORTED TAKE-OFF ON 8TH FEB, DUE TO LOW NG (GAS GENERATOR SPEED) ON TAKE-OFF. TROUBLESHOOTING PERFORMED AND FOUND THAT THE LINE FROM THE P3 FILTER TO THE FCU WAS HALF A TURN LOOSE. NUT RE-TIGHTENED, NG ADJUSTED APPROPRIATELY AND GROUND RUNS CARRIED OUT SATISFACTORILY. ON 9TH FEB, PILOT REPORTED THAT THE FAULT HAD RE-OCCURRED. NG 58% AND PROPELLER SPEED AT 960 RPM. FLIGHT DECLINED AGAIN. THE ENGINEERS PERFORMED ENGINE RUN, FOR ABOUT 20 MINUTES, AT FLIGHT IDLE AND DIFFERENT POWER SETTINGS EXERCISING THE SYSTEM AND ENGINE SETTLED TO NORMAL PARAMETERS. PY LINES INSPECTED AND PRESSURE TESTED WITH NITROGEN FROM TO CSU AND GOVERNOR WITH NIL LEAKS FOUND. ALL FUEL FILTERS INSPECTED WITH NO DEFECTS OBSERVED. AIRCRAFT WAS LEFT TO SIT FOR APPROX. AN HOUR AND THEN RESTARTED - PARAMETERS WERE NORMAL AGAIN. ON MONDAY 11TH FEB MONDAY, PILOT REPORTED THAT THE FAULT HAD RE-OCCURRED. NG 58% AND PROPELLER SPEED AT 960 RPM. FLIGHT DECLINED AGAIN. THE ENGINEERS IN DARWIN HAVE RUN THE ENGINE AGAIN AND THE OIL/FUEL HEATER IS MEASURING AT 68-70C. A REPLACEMENT HEATER IS BEING SENT.
